# SDR SCNA98143

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Row 20d
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHTING WAS FOUND TO HAVE ONE LIGHT OUT AT SEAT 20D.  REPLACED EMERGENCY TRACK LIGHTING BULB AND LENS AT SEAT 20D, OPERATIONALLY CHECKS GOOD.
